RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2005, том 17, страницы 259–263 (Mi ljm80)  

On regularity of stationary solutions to the Navier–Stokes equation in 3-D torus

O. È. Zubelevich

Moscow Aviation Institute

Аннотация: We consider the Navier–Stokes equation in 3-D torus in the stationary setup and prove that any weak solution of this problem is actually smooth provided the stationary external force is also smooth.

Ключевые слова: Navier–Stokes equation, nonlinear elliptic equations.

Полный текст: PDF файл (83 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Представлено: Ф. Г. Авхадиев
Поступило: 11.11.2004
Язык публикации: английский

Образец цитирования: O. È. Zubelevich, “On regularity of stationary solutions to the Navier–Stokes equation in 3-D torus”, Lobachevskii J. Math., 17 (2005), 259–263

Цитирование в формате AMSBIB
\RBibitem{Zub05}
\by O.~\`E.~Zubelevich
\paper On regularity of stationary solutions to the Navier--Stokes equation in 3-D torus
\jour Lobachevskii J. Math.
\yr 2005
\vol 17
\pages 259--263
\mathnet{http://mi.mathnet.ru/ljm80}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2137304}
\zmath{https://zbmath.org/?q=an:1080.35079}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm80
  • http://mi.mathnet.ru/rus/ljm/v17/p259

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:166
    Полный текст:65
    Литература:23

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019